On the ordering of certain large cardinals

Journal of Symbolic Logic 44 (4):563-565 (1979)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 102,440

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On large cardinals and partition relations.E. M. Kleinberg & R. A. Shore - 1971 - Journal of Symbolic Logic 36 (2):305-308.
Combinatorics on Large Cardinals.Carlos Montenegro - 1992 - Journal of Symbolic Logic 57 (2):617-643.
Combinatorics on Large Cardinals.Carlos H. Montenegro E. - 1992 - Journal of Symbolic Logic 57 (2):617 - 643.
Combinatorics on large cardinals.E. Montenegro - 1992 - Journal of Symbolic Logic 57 (2):617-643.
On partitioning the infinite subsets of large cardinals.R. J. Watro - 1984 - Journal of Symbolic Logic 49 (2):539-541.
Inner Models and Large Cardinals.Martin Zeman - 2003 - Bulletin of Symbolic Logic 9 (2):234-235.
Inner Models and Large Cardinals. [REVIEW]Ernest Schimmerling - 2003 - Bulletin of Symbolic Logic 9 (2):234-235.
Indecomposable ultrafilters over small large cardinals.Michael Sheard - 1983 - Journal of Symbolic Logic 48 (4):1000-1007.

Analytics

Added to PP
2009-01-28

Downloads
51 (#439,259)

6 months
4 (#1,131,583)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Strong axioms of infinity and elementary embeddings.Robert M. Solovay - 1978 - Annals of Mathematical Logic 13 (1):73.
Set Theory: An Introduction to Large Cardinals.F. R. Drake & T. J. Jech - 1976 - British Journal for the Philosophy of Science 27 (2):187-191.

Add more references